MathSciNet Relay Station
MathSciNet bibliographic data
MR2929673 37C40 (11D09 22D40)
Kontorovich, Alex; Oh, Hee Almost prime Pythagorean triples in thin orbits. J. Reine Angew. Math. 667 (2012), 89–131.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement